MathSciNet Relay Station
MathSciNet bibliographic data
MR2223775 (2007b:39054) 39B52 (39B82)
Jun, Kil-Woung; Kim, Hark-Mahn; Chang, Ick-Soon On the Hyers-Ulam stability of an Euler-Lagrange type cubic functional equation. J. Comput. Anal. Appl. 7 (2005), no. 1, 21–33.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement